MathSciNet Relay Station
MathSciNet bibliographic data
MR2881544 47L25 (46L07)
Huang, Xu-Jian; Ng, Chi-Keung An abstract characterization of unital operator spaces. J. Operator Theory 67 (2012), no. 1, 289–298.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement